# SDR AALA202412045413

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 97,871 hours, 12,064 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Crew Rest
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO MULTI REPEATS OF MDCR (FLIGHT ATT CREW REST) BUNK DOOR DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
